Back to Search
Start Over
More accurate numerical radius inequalities (I).
- Source :
-
Linear & Multilinear Algebra . 2021, Vol. 69 Issue 10, p1964-1973. 10p. - Publication Year :
- 2021
-
Abstract
- In this article, we present some new general forms of numerical radius inequalities for Hilbert space operators. The significance of these inequalities follow from the way they extend and refine some known results in this field. Among other inequalities, it is shown that if A is a bounded linear operator on a complex Hilbert space, then w 2 (A) ≤ ∫ 0 1 t A + 1 − t A ∗ 2 d t ≤ 1 2 A 2 + A ∗ 2 where w (A) and A are the numerical radius and the usual operator norm of A, respectively. [ABSTRACT FROM AUTHOR]
- Subjects :
- *LINEAR operators
*HILBERT space
*RADIUS (Geometry)
Subjects
Details
- Language :
- English
- ISSN :
- 03081087
- Volume :
- 69
- Issue :
- 10
- Database :
- Academic Search Index
- Journal :
- Linear & Multilinear Algebra
- Publication Type :
- Academic Journal
- Accession number :
- 151173741
- Full Text :
- https://doi.org/10.1080/03081087.2019.1651815